Covariant differential operators.

Thomas J. Enright; Mark G. Davidson

Mathematische Annalen (1990)

  • Volume: 288, Issue: 4, page 731-739
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Enright, Thomas J., and Davidson, Mark G.. "Covariant differential operators.." Mathematische Annalen 288.4 (1990): 731-739. <http://eudml.org/doc/164763>.

@article{Enright1990,
author = {Enright, Thomas J., Davidson, Mark G.},
journal = {Mathematische Annalen},
keywords = {Hermitian symmetric space; holomorphically induced representations; covariant differential operator; unitarizable module; K-finite vectors},
number = {4},
pages = {731-739},
title = {Covariant differential operators.},
url = {http://eudml.org/doc/164763},
volume = {288},
year = {1990},
}

TY - JOUR
AU - Enright, Thomas J.
AU - Davidson, Mark G.
TI - Covariant differential operators.
JO - Mathematische Annalen
PY - 1990
VL - 288
IS - 4
SP - 731
EP - 739
KW - Hermitian symmetric space; holomorphically induced representations; covariant differential operator; unitarizable module; K-finite vectors
UR - http://eudml.org/doc/164763
ER -

NotesEmbed ?

top

You must be logged in to post comments.